MathSciNet Relay Station
MathSciNet bibliographic data
MR2833376 (2012g:47147) 47H05 (47D03 47H10 47J25)
Cho, Yeol Je; Ćirić, Ljubomir; Wang, Sheng-hua Convergence theorems for nonexpansive semigroups in ${\rm CAT}(0)$ spaces. Nonlinear Anal. 74 (2011), no. 17, 6050–6059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement